Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Canonical decomposition of Hessenberg matrices

Author: Beresford Parlett
Journal: Math. Comp. 21 (1967), 223-227
MSC: Primary 15.30; Secondary 65.00
MathSciNet review: 0228519
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. G. F. Francis, ``The QR transformation. I, II,'' Comput. J., v. 4, 1961/1962, pp. 265-271, 332-345.
  • [2] V. N. Faddeeva, Computational methods of linear algebra, Dover Publications, Inc., New York, 1959. MR 0100344
  • [3] Alston S. Householder, The theory of matrices in numerical analysis, Blaisdell Publishing Co. Ginn and Co. New York-Toronto-London, 1964. MR 0175290
  • [4] Marvin Marcus and Henryk Minc, A survey of matrix theory and matrix inequalities, Allyn and Bacon, Inc., Boston, Mass., 1964. MR 0162808
  • [5] J. H. Wilkinson, The algebraic eigenvalue problem, Clarendon Press, Oxford, 1965. MR 0184422
  • [6] V. Zeipel, ``On Determinates, hvars elementer aro Binomialkoefficenter,'' Lunds Univ. Asskr. II, 1865, pp. 1-68.
  • [7] B. Parlett, ``Convergence theory for the QR algorithm on a Hessenberg matrix,'' Math. Comp. (To appear.)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 15.30, 65.00

Retrieve articles in all journals with MSC: 15.30, 65.00

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society